# SDR CALA2023052901695

- Difficulty date: May 25, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 104,723 hours, 13,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Fwd Crgo Dr
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SURROUND STRUCTURE SKIN DAMAGED FWD CARGO DOOR REAR SIDE APPROX 13 INCH ABOVE THE BOTTOM. REF ECRA 5330-07090 QC TO ACCOMPLISH A RECHECK WITHIN 3 CYCLES PER GMM 06-35-05. CARRIED BY ELB ACCOMPLISHED REEVAL OF BLENDED AREA. VERIFIED NO CRACKS AND WITHIN LIMITS. REF ECRA 5300-07090 GMM 06-35-05 AND SRM 53-00-01-1A-1
